MAUDE Adverse Event Report: SYNTHES RARON 3.5MM LCP RECONSTRUCTION PLATE10 HOLES/140MM; APPLIANCE,FIXATION,NAIL

SYNTHES RARON 3.5MM LCP RECONSTRUCTION PLATE10 HOLES/140MM; APPLIANCE,FIXATION,NAIL
Model Number 245.101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device history records review was conducted.The report indicates that the: part 245.101.Lot 7804554.Manufacturing location: (b)(4).Manufacturing date: 07.Mar.2012.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a proximal ulna revision was performed due to a broken plate and nonunion on (b)(6) 2017.The original right sided ulna repair was performed on (b)(6) 2017.On an unknown date post-operatively, it was discovered that the plate had broken and the fracture was in nonunion.Removed hardware included: one ten-hole locking compression (lcp) recon plate (broken in the middle over a screw hole), three cortex screws (intact) and five locking screws (intact).During the revision procedure, the fracture was opened, irrigated, and re-plated.Cultures were taken to rule out infection.No infection was found.The patient was revised to an eight-hole olecranon plate and screws.There was no additional medical intervention or surgical delay reported.The revision was completed successfully with the patient in stable condition.This complaint involves 1 device concomitant devices: unknown cortex screw (partial part# , lot unknown, qty 3).Unknown locking screw (partial part#, lot unknown, qty 5).This report is 1 of 1 for (b)(4).

Brand Name
3.5MM LCP RECONSTRUCTION PLATE10 HOLES/140MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
SYNTHES RARON
kanalstrasse west 30
raron CH394 2
SZ  CH3942
MDR Report Key7015982
Report Number3006126083-2017-10049
Device Sequence Number1197131
Product Code KTT
UDI-Device Identifier10886982169655
UDI-Public(01)10886982169655(10)7804554
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number245.101
Device Catalogue Number245.101
Device Lot Number7804554
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date11/09/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight82